A symbolic-numeric method for the parametric H$\infty$ loop-shaping design problem

Guillaume Rance 1 Yacine Bouzidi 2 Alban Quadrat 2 Arnaud Quadrat 1
2 NON-A - Non-Asymptotic estimation for online systems
Inria Lille - Nord Europe, CRIStAL - Centre de Recherche en Informatique, Signal et Automatique de Lille (CRIStAL) - UMR 9189
Abstract : In this paper, we present a symbolic-numeric method for solving the H_infinity loop-shaping design problem for low order single-input single-output systems with parameters. Due to the system parameters, no purely numerical algorithm can indeed solve the problem. Using Gröbner basis techniques and the Rational Univariate Representation of zero-dimensional algebraic varieties, we first give a parametrization of all the solutions of the two Algebraic Riccati Equations associated with the H_infinity-control problem. Then, following the works H. Anai, S. Hara, M. Kanno, K. Yokoyama, Parametric polynomial factorization using the sum of roots and its application to a control design problem, J. Symb. Comp., 44 (2009), 703-725, and M. Kanno, S. Hara, Symbolic-numeric hybrid optimization for plant/controller integrated design in H_infinity loop-shaping design, Journal of Math-for-Industry, 4 (2012), 135-140, on the spectral factorization problem, a certified symbolic-numeric algorithm is obtained for the computation of the positive definite solutions of these two Algebraic Riccati Equations. Finally, we present a certified symbolic-numeric algorithm which solves the H_infinity loop-shaping design problem for the above class of systems. This algorithm is illustrated with a standard example.
Type de document :
Communication dans un congrès
22nd International Symposium on Mathematical Theory of Networks and Systems (MTNS) , Jul 2016, Minneapolis, United States. 22nd International Symposium on Mathematical Theory of Networks and Systems (MTNS) pp.8, 2016, 〈https://sites.google.com/a/umn.edu/mtns-2016/〉
Liste complète des métadonnées

https://hal.inria.fr/hal-01415294
Contributeur : Alban Quadrat <>
Soumis le : vendredi 30 décembre 2016 - 10:57:27
Dernière modification le : mercredi 25 avril 2018 - 15:42:48
Document(s) archivé(s) le : lundi 20 mars 2017 - 23:33:33

Fichier

Rance_Bouzidi_Quadrat_Quadrat_...
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-01415294, version 1

Collections

Citation

Guillaume Rance, Yacine Bouzidi, Alban Quadrat, Arnaud Quadrat. A symbolic-numeric method for the parametric H$\infty$ loop-shaping design problem. 22nd International Symposium on Mathematical Theory of Networks and Systems (MTNS) , Jul 2016, Minneapolis, United States. 22nd International Symposium on Mathematical Theory of Networks and Systems (MTNS) pp.8, 2016, 〈https://sites.google.com/a/umn.edu/mtns-2016/〉. 〈hal-01415294〉

Partager

Métriques

Consultations de la notice

262

Téléchargements de fichiers

38